# SDR DU4R2007143

- Difficulty date: June 24, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 63,638 hours, 29,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 607 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FUSELAGE SKIN BS 606 AND DENTED STRINGER 16L.  REPAIRED BY CUTTING OUT DENTED AREA, FABRICATING AND INSTALLING REPAIR DOUBLER 9-3/4 BY 7-1/2 FROM 2024-T3 .050, STRINGER REPAIR  10-1/2 BY 3-1/4 FROM BAC1498-200 IAW B757 SRM 53-00-03 FIG 201 AND DELTA ERA NR 456427-14 REV A DATED 06/15/07 APPROVED BY 14 CFR 121.379(B).
